MathSciNet Relay Station
MathSciNet bibliographic data
MR1995676 90C46 (90C33)
Flegel, Michael L.; Kanzow, Christian A Fritz John approach to first order optimality conditions for mathematical programs with equilibrium constraints. Optimization 52 (2003), no. 3, 277–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement